# SDR ASAA2014031807238

- Difficulty date: March 18, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 29,734 hours, 8,744 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT FL370,  AUTO FAIL LIGHT ILLUMINATED.  PERFORMED QRH PROCEDURE.  SWITCHED CONTROLLER TO ALTERNATE.  PRESSURIZATION CONTROLLABLE.  ACFT GROUNDED. COMPLIED WITH BITE TEST PROCEDURE FOR NR 1 & 2 CABIN PRESSURE CONTROLLERS FOUND LRU FAILED ON NR 1, CLEARED EXISTING FAULT.  NO FAULT HISTORY NOTED, GROUND VIRIFICATION OF THE SYS WAS SUCCESSFUL IAW FIM TASK 21-31, TASK 801.  OK FOR SERVICE.
